# SDR DALA2018053003685

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 9,335 hours, 3,594 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Aft Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT ENTRY CAUTION LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT.  HANDLE WAS CLOSED AND LOCKED.   REMOVED AND REPLACED THE DOOR PROXIMITY SENSOR IAW AMM 52-71.  ALL INDICATIONS TEST OK.
